MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA; PROSTHESIS PENILE
Model Number 720080-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom of pain is a known risk associated with implant of these device as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient with this tactra implant experienced pain during intercourse due to significant tortuousness of the device toward the left side.Upon physical examination, the prosthesis demonstrated marked curvature to the left and did not remain erect, even when manual contralateral support was attempted.The device exhibited mechanical issues but remains implanted.A surgical intervention is planned.No further patient complications were reported.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the dhr, the device was confirmed to meet specifications prior to shipment therefore concluding manufacturing was not related to the reported event.The reported patient symptom of pain is a known risk associated with implant of these device as indicated in the instructions for use (ifu).
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptom of pain is a known risk associated with implant of these device as indicated in the instructions for use (ifu).
 
Event or Problem Description
It was reported that the patient with this tactra implant experienced pain during intercourse due to significant tortuousness of the device toward the left side.Upon physical examination, the prosthesis demonstrated marked curvature to the left and did not remain erect, even when manual contralateral support was attempted.The device exhibited mechanical issues.As a result, the device was explanted and replaced.No further patient complications were reported.

Brand Name
TACTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23266735
Report Number2124215-2025-71184
Device Sequence Number5178871
Product Code FAE
UDI-Device Identifier08714729979340
UDI-Public(01)08714729979340(17)260908(10)28021790
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/08/2026
Device Model Number720080-01
Device Catalogue Number720080-01
Device Lot Number0028021790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/20/2025
01/30/2026
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date11/13/2025
02/24/2026
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale